MathSciNet Relay Station
MathSciNet bibliographic data
MR340433 20F20
Gildenhuys, Dion; Ribes, Luis A Kurosh subgroup theorem for free pro-${\scr C}$-products of pro-${\scr C}$-groups. Trans. Amer. Math. Soc. 186 (1973), 309–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement